# SDR CA190516004

- Difficulty date: May 7, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 42,550 hours
- Engine: Pwa PW120A
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Carbon Seal
- Part number: 310344601
- Condition: Cracked
- Location: Agb
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED OIL SMELL IN CABIN DURING FLIGHT WITH PASSENGERS ON BOARD. AIRCRAFT LANDED UNEVENTFULLY. THERE WAS NO REPORT OF CREW OR PASSENGER REQUIRING MEDICAL ATTENTION. DURING TROUBLESHOOTING, AGB BREATHER CARBON SEAL WAS FOUND CRACKED AND WILL BE REPLACED. (TC# 20190516004)
